# SDR SWIA201438107

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 28,664 hours, 25,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM.
